Kevei P.: Implicit renewal theory in the arithmetic case.
Journal of Applied Probability. 54 (3), 732-749, 2017.

Berkes I., Györfi L., Kevei P.: Tail probabilities of St. Petersburg sums,
trimmed sums, and their limit. Journal of Theoretical Probability.
30 (3), 1104-1129, 2017.

Kevei P.: A note on the Kesten-Grincevicius-Goldie theorem.
Electronic Communications in Probability, 21, 51, 12 pp, 2016.

Kevei P., Vígh V.: On the diminishing process of Bálint Tóth.
Transactions of the AMS, 368, no. 12, 8823-8848, 2016.

Kevei P., D.M. Mason: On the Breiman conjecture.
Proceedings of the AMS, 144, 4043-4053, 2016.

Fukker G., Györfi L., Kevei P.:
Asymptotic behavior of the St. Petersburg sum conditioned on its maximum.
Bernoulli, 22 (2), 1026-1054, 2016.

Fodor F., Kevei P., Vígh V.:
On random disc-polygons in smooth convex discs.
Advances in Applied Probability, 46 (4), 899-918, 2014.

Györfi L., Ispány M., Kevei P., Pap Gy.: Asymptotic behavior of a multi-type nearly
critical Galton--Watson processes with immigration.
Teoriya Veroyatnostei i ee Primeneniya, 59 (4), 752-775, 2014.

Kevei P., D.M. Mason: Randomly Weighted Self-normalized Lévy Processes.
Stochastic Processes and their Applications, 123 (2), 490-522, 2013.

Kevei P., D.M. Mason: The Asymptotic Distribution of Randomly Weighted
Sums and Self-normalized Sums. Electronic Journal of Probability, 17, no. 46, 1-21,

Kevei P., J.A. López Mimbela: Critical multitype branching systems: extinction results.
Electronic Journal of Probability, 16, 1356-1380, 2011.

Kevei P., D.M. Mason: A note on a maximal Bernstein inequality.
Bernoulli, 17 (3), 1054-1062, 2011.

Kevei P., Csörgő S.: Merging of linear combinations to semistable laws,
Journal of Theoretical Probability, 22, 772-790, 2009.

Csörgő S., Kevei P.: Merging asymptotic expansions for cooperative
gamblers in generalized St. Petersburg games, Acta Mathematica Hungarica
121 (1-2), 119-156, 2008.

Kevei P.: Generalized n-Paul paradox, Statistics and Probability Letters 77,
1043-1049, 2007.